I started on 25 mg Zoloft for one week then titrated to 50 and have been on 50 for 9 days. My anxiety is worse, especially in the morning. I also have slight insomnia. I have clonopin for breakthrough anxiety but I'm worried about becoming dependent on it. How long typically does it take for anxiety to subside? Also, I've had a nervous stomachache for the past two days. Is this common! Does this mean the Zoloft might not be working for me?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2011 • 2 answers
Last night was day 5 of going up to 25 Mg of Zoloft, had bad breakthrough anxiety, will this pass to
Posted 12 Jul 2014 • 1 answer
Insomnia... my Zoloft got increased to 100 mg and now my insomnia is worse... when add should I take
Posted 21 Sep 2014 • 1 answer
Zoloft - Increased anxiety, shakes, insomnia, etc in the first week...almost feel like there is too?
Posted 23 Aug 2015 • 1 answer
Posted 4 Jan 2016 • 1 answer